MathSciNet Relay Station
MathSciNet bibliographic data
MR389795 (52 #10625) 10H25
Joshi, V. S. Erratum to: "On the order of some error functions related to $k$-free integers'' (Proc. Amer. Math. Soc. 35 (1972), 325–332). Proc. Amer. Math. Soc. 51 (1975), 251–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement